# SDR SWAA2022113070327

- Difficulty date: November 11, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Body Fairing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 192HL BODY FAIRING.   REPAIRED THE ACCESS PANEL 192HL IAW SRM 51-70-04-2R-10, REPAIR 10.
